MathSciNet Relay Station
MathSciNet bibliographic data
MR3038716 22E50 (11F68 22E35)
Chinta, Gautam; Offen, Omer A metaplectic Casselman-Shalika formula for ${\rm GL}\sb r$. Amer. J. Math. 135 (2013), no. 2, 403–441.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement